# SDR CALA2022051601239

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D53470345000
- Condition: Corroded
- Location: Fr56-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO PIT BETWEEN FR56/FR59 STRG 42LH HAS CORROSION. DOT 52-72.() REPLACED STRINGER 42L BETWEEN FR53 TO FR60, IAW A320 SRM 51-42-1 1 P/N:DAN50B09 BATCH: 0003906803. ACCOMPLISHED BY EMP#V934585 AT ST BFM AEROSPACE MOBILE. NR#0029746
